Roaccutane Intentional Self-injury Side Effect Reports
The following Roaccutane Intentional Self-injury side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Intentional Self-injury, can occur, and what you can do about them.
A side effect could appear soon after you start Roaccutane or it might take time to develop.
|Intentional Self-injury, Intentional Overdose|
This Intentional Self-injury side effect was reported by a physician from AU. A 14-year-old female patient (weight:NA) experienced the following symptoms/conditions: acne cystic. The patient was prescribed Roaccutane (dosage: NA), which was started on Jun 11, 2013. Concurrently used drugs: NA. When starting to take Roaccutane the consumer reported the following symptoms:
|Depression, Intentional Self-injury, Suicidal Ideation|
This Intentional Self-injury Roaccutane side effect was reported by a consumer or non-health professional from GB on Jan 18, 2013. A Female , 20 years of age, weighting 114.6 lb, was diagnosed with
|Intentional Self-injury, Depression, Skin Sensitisation, Suicidal Ideation|
This is a Roaccutane side effect report of a 22-year-old female patient (weight:NA) from GB, suffering from the following symptoms/conditions: acne, who was treated with Roaccutane (dosage:NA, start time: Apr 01, 2009), combined with: NA., and developed a serious reaction and a Intentional Self-injury side effect. The patient presented with:
|Depression, Intentional Self-injury, Suicide Attempt|
A 13-year-old female patient (weight: NA) from UNITED KINGDOM with the following symptoms: acne started Roaccutane treatment (dosage: NA) on Jan 01, 2000. Soon after starting Roaccutane treatment, the consumer experienced several side effects, including:
|Intentional Self-injury, Overdose|
A patient from UNITED KINGDOM was prescribed and started Roaccutane on Mar 15, 2007. Patient felt the following Roaccutane side effects: intentional self-injury, overdose Additional patient health information: male , 22 years of age, weighting 187.4 lb, The consumer reported the following symptoms: . Roaccutane dosage: NA. Concurrently used drugs: NA. The patient was hospitalized and became disabled.
|Accident, Depression, Intentional Self-injury, Overdose|
This report suggests a potential Roaccutane Intentional Self-injury side effect(s) that can have serious consequences. A 18-year-old patient from UNITED KINGDOM (weight:NA) was diagnosed with the following health condition(s): acne and used Roaccutane (dosage: Dosage Reported As 40 Mg Once Daily (od) X 4/52, Then 70 Mg Once Daily (od) X 18/52.) starting Jun 30, 2003. Soon after starting Roaccutane the patient began experiencing various side effects, including:
An adverse event was reported by a consumer or non-health professional on Jan 10, 2005 by a male taking Roaccutane (dosage: NA) was diagnosed with
Roaccutane Intentional Self-injury Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Roaccutane Intentional Self-injury Reviews
|Tue, 28 Jun 2011|
hai, i had been with roouc for more than six month , because of i had break out again after i finish my treatment. so i took roouc with low dosage ...10mg alternate day... but now i hardly to breath, sometime i cough, is it also the side effect? other than that just minor dryness on the lips...but my acne extremely gone while on treatment. but if i quit that treatment, the acne will come out again after several month...and it worst. i dun no what to do...please share with me if u have the same problem ,...tq
|Fri, 14 Jan 2011|
my daughter has been on Roaccutane for 1 month, and her temper has gone from 0-100 in seconds i.e. verbal and physical aggression. Is this is a common side effect, and will it alleviate in time?
|Sat, 17 Oct 2009|
|this is my 17 year old sons second dose of Roaccutane and last time his side affect were severe. Could you advise me on any special diet for him or what not to eat as last time he lost so much weight and severe muscle pains as well as many more side affects including severe headaches, depression and highs that put him in fast motion. Can some food help or make him worse. Please help me as we all went through hell last time and to see my son like that kills me inside.|
|Tue, 26 May 2009|
|Roaccutane is a drug administered for the treatment of bad skin or out breaks of acne- Lots of my friends who have had bad skin and have been on it have informed me that it largely increases their penis size, adding around 1-2 extra inches. Is this true? And I have perfectly normal skin, I'm thinking about taking it for the sole purpose of increasing my penis size|
|Fri, 23 Jul 2010|
|I took Roaccutane over a year ago now, I suffered from very mild side effects (though still quite cringeworthy...) which were dryness of skin, especially around the mouth area, and one nose bleed (which i think was triggered by a nasty bash on the nose more than the drug ;) ) <b>After the first few weeks</b> my skin cleared up, I was amazed... I expected there to have been a period where my face would get worse before it started to clear up, but no... It started to clear up and dry out ASAP, so my dermitologist prescribed me the four month daily dosage and whatnot. <b>Aftwe a month</b> leading up to a few weeks after I'd finished my skin was so dry, although it was only spring I couldn't go out into the sun too long, though I'd try to cram in 20 mins in the sun a day (just sat out in the garden) which really helped (even though I half expected it to dry my skin more) <b>I used an oil-free moisteriser throughout, right from week one</b> which eventually became my best friend. It wasn't pretty, but it was worth it. Since then I've had spots here and there (like any normal person does) and odd breakouts here and there (which a course of antibiotics made quick work of). Recently I had several outbreaks which spread and got worse, so I went to see my GP who suspected <b>impetigo</b> around the beard area, she said this is common when shaving over infected areas. I was prescribed <b>Floxacillin</b> along with my antibiotics, which comes to an attractive 2,500mg of antibiotics a day for a week, then 500mg from then on. Didn't feel great to be honest. <b>I'd just like to say</b> my acne wasn't spread out like most acne, I'd get nasty cists and 'big ones' and haven't had any since. :) Still have battle scars, but they'll fade eventually ;). Hope this helps at all, just remember to (for facial acne): Wash your face in the mornings (after waking up), and in evenings (before bed, or after work/school). Wash with warm soapy water first, then apply a liquid spot cleanser, then any sort of cream you find help (try new ones every time you run out to see which works best, but don't stick with the same one too long) wait 10 mins and use an <b>oil-free</b> moisturiser to stop your skin drying out. If you notice your skin is still oily/greasy or is moreso then stop using the moisturiser as often, let your skin dry out a tad and then start applying it (I found this helped for me anyway.) Oral hygiene also helps, so brush regularly (this worked for me, anyway) = healthy gums is a good idea anyway. Change your pillow cover quite regluarly, flipping it over and turning it inside out. Shower daily if you can, washing your face in hot water/ steamy water is also very healhy for your skin (it opens your pores, be warned though... your face might get worse before it gets better). Don't touch your face... get out of these habbits... it helps phenominally. Your GP is your best friend, got to him/her for further advice (though with a 5 minute slot they might not be so much use). <b>Anyone who bothered to read this - hope I helped :)</b>|
|Wed, 11 Aug 2010|
|im taking Roaccutane 20mg for 8 days now, but i did not experience any side effects... only i get new pimples now... what does it mean?|